The method of finite differences for nonlinear functional differential equations of the first order

Elżbieta Puźniakowska-Gałuch

Abstract

Nonlinear functional partial differential equations with initial conditions are considered on thecone. The weak convergence of a sequence of successive approximations is proved. The proof is given by theduality principle
Publication typeIn press (online first, early view)
Author Elżbieta Puźniakowska-Gałuch (FMPI / IM)
Elżbieta Puźniakowska-Gałuch,,
- Institute of Mathematics
Journal seriesGeorgian Mathematical Journal, ISSN 1072-947X, e-ISSN 1572-9176, (N/A 40 pkt)
Issue year2020
Noonline first
Pages1-12
Publication size in sheets0.55
Keywords in Englishfunctional differential equations, successive approximations, Volterra condition
ASJC Classification2600 General Mathematics
Abstract in PolishRozważamy nieliniowe równania różniczkowo funkcyjne cząstkowe z warunkami początkowymi zadanymi na stożku. Pokazana jest słaba zbieżność ciągu kolejnych przybliżeń do rozwiązania.
DOIDOI:10.1515/gmj-2019-2024
Languageen angielski
LicenseRepository; published final; Uznanie Autorstwa (CC-BY); after publication
File
Puzniakowska-Galuch_Elzbieta_The_method_of_finite_differences_2019.pdf 641.7 KB
Score (nominal)40
Score sourcejournalList
ScoreMinisterial score = 40.0, 30-01-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 0.711; WoS Impact Factor: 2018 = 0.551 (2) - 2018=0.529 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?